# SDR SWIA2025071400523

- Difficulty date: May 23, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL PAX DOOR INNER SKIN FOUNDED CLEAT CORRODED BTWN INTERCOSTAL MID DD4 AND FORMER FS323.963   (C-CHECK RO 07/11/2025)REMOVED AND INSTALLED NEW CLEAT BTWN MID DD4 AND FORMER 323.963 REF DWG 601R31702 REV. -N AND CRJ200 SRM 51-42-06.. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
